Research Repository

A Refinement and a divided difference reverse of Jensen's inequality with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) A Refinement and a divided difference reverse of Jensen's inequality with applications. Revista Colombiana de Matematicas, 50 (1). 17 - 39. ISSN 0034-7426

Full text for this resource is not available from the Research Repository.

Abstract

A refinement and a new sharp reverse of Jensen's inequality for convex functions in terms of divided diferences is obtained. Applications for means, the Hölder inequality and for f-divergence measures in information theory are also provided.

Item Type: Article
Uncontrolled Keywords: Jensen's inequality; measurable functions; Lebesgue integral; divergence measures; f-divergence; Hölder's inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Sep 2017 04:51
Last Modified: 19 Aug 2019 23:36
URI: http://vuir.vu.edu.au/id/eprint/34530
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar